i dunno whats wrong im having cramps contained by my lower stomach and just outlook awful i had diarreah nearer today and took two imodians to make it stop and i constaipated presently someone tell me how to engender it stop im in my dorm room and theres no where on earth open right immediately please help me!!
Answers: Depending on where on earth in your lower stomach it is located, if it is within the lower right hand side, and you enjoy a fever, and as you said diarrhea, nausea, and unanimously feeling frightening, it could be a sign of appendicitis. Don't mess with it, resembling one person said, budge to the ER! Appendicitis is very unsafe, and it can strike anyone at anytime. A good channel to tell munificent of from home, is if you drink a glass of milk and it make you sick to your stomach, go to the ER very soon! There are other problems, but considering it has be going on today and the imodium had that sympathetic of an effect on you, it is not a good item. Don't take anymore medication (not even tylenol or advil or asprin) go do the hospital!
As the other problem near appendicites, is sometimes the pain is generalized and in truth starts at the navelThe other thing is that it could be a gastrointestinal virus (which can explanation similar symptoms), either method don't mess with it and gain it checked out right away!